# SDR 2018FA0000152

- Difficulty date: April 26, 2018
- Submitted: April 26, 2018
- Operation: General aviation
- Aircraft: N300JD
- Make and model: Cessna 750
- Aircraft serial: 0515
- Aircraft time: 1,342 hours, 1,345 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 959726
- Part serial: 0377A
- Condition: Faulty
- Location: Parking Brake
- Part time: 1,270 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE VALVE FAILS TO HOLD PRESSURE.
